Journal article icon

Journal article

Closed-form solutions for tilted three-part piecewise-quadratic half-plane contacts

Abstract:

A general half-plane contact problem in which the geometry is specified in a piecewise-quadratic sense over three segments is solved in closed form. This includes the effects of a moment applied sufficient to introduce separation of one segment and the application of a shearing force sufficient or insufficient to cause sliding. Extending existing solutions to asymmetrical problems is necessary in order to broaden our understanding of the behaviour of dovetail roots of gas turbine fan blades. ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1016/j.ijmecsci.2018.09.024

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Engineering Science
Oxford college:
St Cross College
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Engineering Science
Oxford college:
Lincoln College
Role:
Author
More from this funder
Grant:
Horizon 2020, Marie Sklodowska-Curie grant 721865
Publisher:
Elsevier Publisher's website
Journal:
International Journal of Mechanical Sciences Journal website
Volume:
150
Pages:
127-134
Publication date:
2018-09-28
Acceptance date:
2018-09-15
DOI:
ISSN:
0020-7403
Source identifiers:
923160
Language:
English
Keywords:
Pubs id:
pubs:923160
UUID:
uuid:33ffd133-b442-4482-84e7-7007ce69e2f5
Local pid:
pubs:923160
Deposit date:
2018-10-02

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP